# SDR SWAA2022072524856

- Difficulty date: July 1, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 27,233 hours, 12,566 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Sidewall Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 22 BS 727D+3; BS 727D+8. / [01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 727D+8' REMOVED 0.015' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.045' FOUND TO BE OUT OF LIMITS PER SRM 53-30-15-1A-1 USING ATS TOOL ID ATS2678 EXP 4/2023;[02] VERIFIED CORRECTIVE ACTION 1 VERIFIED MEASUREMENTS TABLE;[03] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 727D+8' REMOVED 0.015' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING ATS TOOL ID ATS2678 EXP 4/2023;[04] UPDATED MEASUREMENT TABLE;[05] VERIFIED CORRECTIONS TO CORRECTIVE ACTION STEP 1 VERIFIED UPDATED MEASUREMENTS TABLE;[06] REMOVED DAMAGED ACB RH FLOOR TO SIDEWALL SUPPORT BS727 TO 767 RBL22; IAW SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW RH FLOOR TO SIDEWALL SUPPORT; BS 727 TO 767; IAW SRM51-40-05-0G-0. DWG 146A7500.;[07] OK TO INSTALL.;[08] VERIFIED CORRECTIVE ACTION 6. OK TO INSTALL;[09] INSTALLED NEW FLOOR TO SIDEWALL SUPPORT AT BS 727-767 RBL 22 WL 156 IAW SRM 51-40-02-0G-0 AND DWG 146A7500.;[10] RII INSPECTED CORRECTIVE ACTION ITEM 9.;[11] MEASUREMENT FIELD ITEM 18 DOES NOT MATCH CORRECTIVE ACTION ITEM 3; 0.015' REMOVED FROM 0.040 IS 0.025'; NOT 0.030'.;[12] UPDATED MEASUREMENT TABLE.;[13] VERIFIED MEASUREMENT FIELDS; JOB COMPLETE.
